Record number :
1549807
Title of article :
A -multinomial expansion of LLT coefficients and plethysm multiplicities
Author/Authors :
Iijima، نويسنده , , Kazuto، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2013
Pages :
19
From page :
968
To page :
986
Abstract :
Lascoux, Leclerc and Thibon (1997) [9] introduced a family of symmetric polynomials, called LLT polynomials. We prove a q -multinomial expansion of the coefficients of LLT polynomials in the case where μ = ( μ , ⋯ , μ ) ︸ n and define a q -analog of a sum of the plethysm multiplicities.
Journal title :
European Journal of Combinatorics
Link To Document :